# SDR AALA202403154550

- Difficulty date: March 13, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 43,883 hours, 18,185 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: NOTREPORTE
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT LEVEL OFF FLIGHT ATTENDANT REPORTS VERY STRONG BURNING PLASTIC ELECTRICAL SMELL THROUGHOUT ENTIRE CABIN. SMELL APPEARED STRONGEST IN AFT CABIN, ODOR LASTED 3-5 MINUTES. **SUPPLEMENTAL REPORT FOR (AALA202403144550): FOUND RECIRC FILTERS VERY DIRTY. REPLACED LEFT (AALA202403158048) AND RIGHT (AALA202403157263) HAND RECIRC FILTERS. PER AMM 21-25-01. **(CLOSED).
